EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of a Competition‐Diffusion System with Variable Coefficients and Time Delays

Miguel Uh Zapata, Eric Avila Vales and Angel G. Estrella

Journal of Applied Mathematics, 2008, vol. 2008, issue 1

Abstract: A class of time‐delay reaction‐diffusion systems with variable coefficients which arise from the model of two competing ecological species is discussed. An asymptotic global attractor is established in terms of the variable coefficients, independent of the time delays and the effect of diffusion by the upper‐lower solutions and iteration method.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2008/537284

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2008:y:2008:i:1:n:537284

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2008:y:2008:i:1:n:537284